# SDR 96ZZZX5637

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1957L
- Make and model: Beech B24R
- Aircraft serial: MC423
- System (JASC): 7603 · Power Lever
- Part: Bracket Support
- Part number: 16991001723
- Condition: Failed
- Location: Throttle Cable
- Part time: 1,501 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THROTTLE SUPPORT BRACKET THAT BOLTS TO OIL SUMP FAILED AND ALSO GROOVED AT POINT OF CABLE CLAMP ATTACH.  SUBMITTER STATES LOOSE BOLT AND INCORRECT PART AS CONTRIBUTING FACTOR.  CORRECT P/N 169-910017-45.
